# SDR DALA2017081106158

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 53,749 hours, 20,844 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LOWER EXIT LIGHT INOPERATIVE AT LT AFT OVERWING EXIT.  MAINTENANCE FOUND ONE PIN BACKED OUT AT LIGHT QUICK DISCONNECT FITTING.  RECONNECTED AND SEATED PIN IAW AMM 20 AND SWPM. LIGHTS CHECKED GOOD.
